T-Cuts: Overview

RSS
Modified on 2009/10/14 21:51 by admin
BioPharm brand T-Cuts, a dietary supplement, is being recalled by ATF Fitness Products, Inc. The supplement contains tiratricol, also known as triiodothyroacetic acid or TRIAC, a potent thyroid hormone that may cause serious health consequences including heart attacks and strokes.

T-Cuts were distributed nationwide to retail stores and via mail order in bottles containing 90 capsules. Side effects of taking T-Cuts may include insomnia, nervousness, sweating, and diarrhea.

See your doctor if you have experienced health problems after taking T-Cuts. In addition, it may be important to contact an attorney who can help you protect your legal rights. Please keep in mind that there may be time limits within which you must commence suit.



See Also

  1. Performance Enhancing Supplements: Overview
  2. Diarrhea: Overview
  3. Heart Attack Lawsuits
  4. Sleep Disorders: Overview
  5. Stroke
  6. Sweating: Overview
  Name Size